# SDR IXXA20250618001

- Difficulty date: May 13, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 94,425 hours, 15,750 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 36853009537721
- Condition: Damaged
- Location: Zone 200
- Part time: 94,425 hours, 15,750 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR CUTOUT - LOWER SEAL DEPRESSOR ATTACH ANGLE ELONGATED HOLES ON FWD AND AFT ENDS
